# SDR REXA2025080600783

- Difficulty date: June 24, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR F.S. BETWEEN FWD DD4 AND DD5 INTERCOSTAL FOUND TO BE CORRODED REQUIRES REPLACEMENT REMOVED DAMAGED FRAME. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FRAME, FS313.56, BETWEEN DD4 & DD5 P/N# 601R318086-1 IAW CRJ-700 SRM TASK 51-40-11-001-001-A01AND 51-42-06-001-001-A01
